Communications in Mathematical Physics

, Volume 211, Issue 1, pp 45–61

Global Weak Solutions for a Shallow Water Equation

  • Adrian Constantin
  • Luc Molinet

DOI: 10.1007/s002200050801

Cite this article as:
Constantin, A. & Molinet, L. Comm Math Phys (2000) 211: 45. doi:10.1007/s002200050801

Abstract:

We show the existence and uniqueness of global weak solutions for an equation describing the motion of waves at the free surface of shallow water under the influence of gravity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Adrian Constantin
    • 1
  • Luc Molinet
    • 1
  1. 1.Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, 8057 Zürich, SwitzerlandCH

Personalised recommendations